Alert archive / Utah / Red Flag Warnings in 2024

Red Flag Warning 8, NWS Salt Lake City, UT

July 13, 202418 counties in Utah

NWS Salt Lake City, UT issued this red flag warning at Jul 13, 2024, 2:33 PM MDT for 18 counties in Utah. It took effect at Jul 14, 2024, 12:00 PM MDT. It was in force for 9 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 13, 2024, 2:33 PM MDT (20:33 UTC)
In effect from
Jul 14, 2024, 12:00 PM MDT
Expired
Jul 14, 2024, 9:00 PM MDT
In force
9 hr
Issued by
NWS Salt Lake City, UT

Counties Box Elder County, UT, Cache County, UT, Carbon County, UT, Davis County, UT, Duchesne County, UT, Emery County, UT, Garfield County, UT, Morgan County, UT, Rich County, UT, Salt Lake County, UT, Sanpete County, UT, Sevier County, UT, Summit County, UT, Tooele County, UT, Utah County, UT, Wasatch County, UT, Wayne County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 139 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:10 PM MDTTSTM WND GST 652 Sw Glenwood, UTMesonet station PC482 Bull Claim Hill.
Jul 14, 4:30 PM MDTTSTM WND GST 592 Nne Sigurd, UTMesonet station UTSLA I-70 at Salina.
Jul 14, 5:00 PM MDTTSTM WND GST 642 Ssw Manti, UTMesonet station UTSOM US-89 at MP 254 South Manti.
Jul 14, 5:10 PM MDTTSTM WND GST 621 Ene Sterling, UTMesonet station PC477 Palisade Lake.
Jul 14, 8:20 PM MDTTSTM WND GST 591 Ne Wendover, UTMesonet station UTTP2 I-80 at MP 2 Tripod.
Jul 14, 9:01 PM MDTTSTM WND GST 5916 W Knolls, UTMesonet station UR298 15.9 W Knolls.
Jul 14, 9:05 PM MDTTSTM WND GST 582 Ene Wendover, UTMesonet station WPOE Wendover Port of Entry.
Jul 14, 9:10 PM MDTTSTM WND GST 64Wendover, UTMesonet station UT32 I-80 at MP 1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2024-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2024-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-474 J/kg
Mixed-layer LCL
4052 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

029 
WWUS85 KSLC 132033
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
233 PM MDT Sat Jul 13 2024

UTZ478>484-488-489-494-141000-
/O.NEW.KSLC.FW.W.0008.240714T1800Z-240715T0300Z/
Salt Lake Desert-Wasatch Mountains-Uinta Mountains-
Western Ashley National Forest-Western Uintah Basin-
Southern Ashley National Forest-Tavaputs Plateau-
Manti National Forest-San Rafael Swell-Henry Mountains-
233 PM MDT Sat Jul 13 2024

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR
DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES
478, 479, 480, 481, 482, 483, 484, 488, 489, AND 494...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for dry thunderstorms and gusty outflow winds, which
is in effect from noon to 9 PM MDT Sunday.

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert, Fire 
  Weather Zone 479 Wasatch Mountains, Fire Weather Zone 480 
  Uinta Mountains, Fire Weather Zone 481 Western Ashley National 
  Forest, Fire Weather Zone 482 Western Uintah Basin, Fire 
  Weather Zone 483 Southern Ashley National Forest, Fire Weather 
  Zone 484 Tavaputs Plateau, Fire Weather Zone 488 Manti 
  National Forest, Fire Weather Zone 489 San Rafael Swell and 
  Fire Weather Zone 494 Henry Mountains.

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

* THUNDERSTORMS...Scattered thunderstorms after a long period of 
  dry conditions and record temperatures are expected.

* OUTFLOW WINDS...Erratic winds with gusts in excess of 40 mph 
  are possible with any thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions 
are either occurring now...or are imminent. A combination of 
lightning...dry fuel conditions...and gusty microburst winds will 
create favorable conditions for new fire starts and extreme fire 
behavior.

&&

$$

UTZ492-493-495>498-141000-
/O.EXT.KSLC.FW.W.0007.000000T0000Z-240715T0300Z/
Central Utah West Desert-Central Utah Mountains-
Color Country West Desert-Color Country Mountains-Mojave Desert-
Grand Staircase-
233 PM MDT Sat Jul 13 2024

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT SUNDAY FOR DRY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 492,
493, 495, 496, 497, AND 498...

* AFFECTED AREA...Fire Weather Zone 492 Central Utah West 
  Desert, Fire Weather Zone 493 Central Utah Mountains, Fire 
  Weather Zone 495 Color Country West Desert, Fire Weather Zone 
  496 Color Country Mountains, Fire Weather Zone 497 Mojave 
  Desert and Fire Weather Zone 498 Grand Staircase.

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

* THUNDERSTORMS...Scattered thunderstorms after a long period of 
  dry conditions and record temperatures are expected.

* OUTFLOW WINDS...Erratic winds with gusts in excess of 40 mph 
  are possible with any thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
lightning...dry fuel conditions...and gusty microburst winds will
create favorable conditions for new fire starts and extreme fire
behavior.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/saltlakecity
1 follow-up statement
495 
WWUS85 KSLC 141457
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
857 AM MDT Sun Jul 14 2024

UTZ492-493-495>498-150300-
/O.CON.KSLC.FW.W.0007.000000T0000Z-240715T0300Z/
Central Utah West Desert-Central Utah Mountains-
Color Country West Desert-Color Country Mountains-Mojave Desert-
Grand Staircase-
857 AM MDT Sun Jul 14 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER
ZONES 492, 493, 495, 496, 497, AND 498...

* AFFECTED AREA...Fire Weather Zone 492 Central Utah West 
  Desert, Fire Weather Zone 493 Central Utah Mountains, Fire 
  Weather Zone 495 Color Country West Desert, Fire Weather Zone 
  496 Color Country Mountains, Fire Weather Zone 497 Mojave 
  Desert and Fire Weather Zone 498 Grand Staircase.

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

* THUNDERSTORMS...Scattered thunderstorms after a long period of 
  dry conditions and record temperatures are expected.

* OUTFLOW WINDS...Erratic winds with gusts in excess of 40 mph 
  are possible with any thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
lightning...dry fuel conditions...and gusty microburst winds will
create favorable conditions for new fire starts and extreme fire
behavior.

&&

$$

UTZ478>484-488-489-494-150300-
/O.CON.KSLC.FW.W.0008.240714T1800Z-240715T0300Z/
Salt Lake Desert-Wasatch Mountains-Uinta Mountains-
Western Ashley National Forest-Western Uintah Basin-
Southern Ashley National Forest-Tavaputs Plateau-
Manti National Forest-San Rafael Swell-Henry Mountains-
857 AM MDT Sun Jul 14 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
FIRE WEATHER ZONES 478, 479, 480, 481, 482, 483, 484, 488, 489,
AND 494...

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert, Fire 
  Weather Zone 479 Wasatch Mountains, Fire Weather Zone 480 
  Uinta Mountains, Fire Weather Zone 481 Western Ashley National 
  Forest, Fire Weather Zone 482 Western Uintah Basin, Fire 
  Weather Zone 483 Southern Ashley National Forest, Fire Weather 
  Zone 484 Tavaputs Plateau, Fire Weather Zone 488 Manti 
  National Forest, Fire Weather Zone 489 San Rafael Swell and 
  Fire Weather Zone 494 Henry Mountains.

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

* THUNDERSTORMS...Scattered thunderstorms after a long period of 
  dry conditions and record temperatures are expected.

* OUTFLOW WINDS...Erratic winds with gusts in excess of 40 mph 
  are possible with any thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
lightning...dry fuel conditions...and gusty microburst winds will
create favorable conditions for new fire starts and extreme fire
behavior.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/saltlakecity

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jul 13, 4:32 AM MDT, 10 hours 1 minute earlier.

Area forecast discussion, Jul 13, 4:32 AM MDT, 10 hours 1 minute before
Area Forecast Discussion
National Weather Service Salt Lake City UT
432 AM MDT Sat Jul 13 2024

.SYNOPSIS...A strong area of high pressure will continue to bring
very hot and dry conditions to the region through Saturday.
Moisture will continue to spread into southern Utah over the
weekend, and then increase across the region by early next week,
bringing with it some shower and thunderstorm activity. The ridge
is then expected to build back across the region

&&

.SHORT TERM (Through 12Z/6AM Monday)...Early Saturday morning, the
center of a persistent ridge of high pressure was located over
extreme southeast Utah. Per model consensus, the ridge will
continue to drift ever so slowly eastward and be centered over
southern Colorado on Sunday while simultaneously weakening. The
net effect on our sensible weather will be two-fold, with both a
slight cooling trend and an increase in moisture across Utah and
SW Wyoming as a result of the ridge's evolution. With the ridge
moving off to the east, modest deep-layer southeast flow will
trend southerly and finally southwesterly as we head through the
weekend. As a result, total column moisture will steadily
increase through the weekend, with PWATs topping out in the
150-175% of normal range across all but extreme SE Utah by late
Sunday.

Due to the presence of increased moisture, we'll witness a steady
uptick in shower and thunderstorm activity, especially during the
peak heating hours of the afternoon and early evening hours.
Today, showers and thunderstorms will develop over high-terrain
areas and then generally drift off to the north and west, although
weak flow suggests plenty of opportunity for erratic movement.
With modest SBCAPE and deep-layer shear developing this afternoon,
a few storms may show some organization and longevity. CAMs
continue to favor the idea that a convective cluster will develop
over northern Arizona this afternoon and drift northwestward, with
the cold pool from this activity eventually merging with an
existing cold pool across Iron and Millard counties, resulting in
additional shower/thunderstorm development. This appears to be
the most favored area for briefly heavy rainfall this
afternoon/early evening. However, we can't rule out briefly heavy
rain and an isolated flash flood threat across other flood-prone
areas of southern Utah however, namely normally dry washes, slot
canyons and slickrock areas. Primary threat, however, will be
gusty outflow winds as any shower/storm will carry the potential
of producing gusts in the 35-45 mph range, with a 10% chance for
isolated gusts to 60 mph.

Farther north, there is a bit more uncertainty regarding shower
and thunderstorm coverage, especially for valley areas. Most NWP
members develop some convection over terrain, but not all allow
convection to propagate to nearby valleys. Do see a scenario
where a shower or storm develops over the Oquirrhs and moves
across the southern half of the Salt Lake Valley this afternoon,
as one example of a valley location that has a slightly higher
opportunity of occurrence, with odds around 20%. There is some
potential for a remnant, convective-induced lobe of vorticity to
track across northern Utah and SW Wyoming late tonight and Sunday
morning, which may allow for some additional nocturnal shower and
thunderstorm activity across these areas. Convection aside,
another extremely hot day remains on tap across the area today,
with highs surging into the 90s and 100s for many valley
locations. Probabilities for reaching 107F at SLC remain around
35%, but will ultimately be determined by how much cloud cover
develops across nearby terrain, strength of southerly downslope
winds this morning and strength of the lake-induced shallow cold
pool.

.LONG TERM (After 12Z/6AM Monday)...At the start of the long-
term period on Monday, the ridge of high pressure that brought
record- breaking temperatures to our area will have shifted
eastward, providing some relief from the heat, especially as the
ridge weakens a bit on Monday. With this weakening/flattening of
the ridge, this will allow some drier air to filter in from the
west. However, mid- level moisture is still expected to hang
around through at least Day 7, providing daily chances for showers
and thunderstorms especially across southern areas and across
higher terrain. The low levels will remain fairly dry, deterring
flash flood chances unless storms are able to train or back-build.
Gusty and erratic outflow winds will continue to be a threat near
any developing showers. It's worth noting that portions of
northern UT (such as the Wasatch Front) may remain quite dry
during this time, with only increasing cloud cover during the
afternoons.

Heading into mid-week, the ridge will regress and begin to build
once again right over Utah. This will likely bring a slight increase
in temperatures, though current guidance isn't suggesting a heatwave
like this past week. Moisture will increase once again heading
towards the weekend, with increasing coverage of showers and
thunderstorms across much of the area.

&&

.AVIATION...KSLC...Southerly winds will transition to northwesterly
around 18-19z. A few isolated showers are possible across the Salt
Lake Valley after 21z, with the main impact being gusty and erratic
outflow winds around 20-30kts and a 10% chance of thunder. Showers
may linger as late as 06z. High density altitude will again be a
concern given hot temperatures this afternoon.

.REST OF UTAH AND SOUTHWEST WYOMING...Isolated to scattered showers
and thunderstorms will develop after ~19z across much of the area,
with higher coverage over higher terrain. These showers will be
capable of producing gusty and erratic outflow winds to 30-40kts
(10% chance of up to 50kts). Otherwise, largely diurnally-driven
winds are expected. Smoke could produce lower VIS near local
wildfires. High density altitude will again be a concern give hot
temperatures this afternoon.

&&

.FIRE WEATHER...Hot temperatures continue across the area through
Saturday before trending slightly cooler by Sunday with the
slightly cooler trend continuing into early next week. Midlevel
moisture has started to increase into the area and will
continue through the weekend into early next week as the high
pressure center gradually shifts slightly east closer to the Four
Corners. The coverage of high-based showers and thunderstorms will
continue to increase Saturday, with widely scattered dry
thunderstorms across roughly the southwestern quadrant of Utah.
Some of these thunderstorms will gradually trend wetter throughout
the day, but given the threat of dry thunderstorms initially,
along with the recent prolonged hot and dry conditions, Red Flag
Warnings have been issued. Given the dry conditions, any
thunderstorm will be capable of producing gusty and erratic
outflow winds, with gusts in the 35-45 mph quite common, however
there is roughly a 10 percent chance that isolated gusts could
reach 60 mph. By Sunday, thunderstorm coverage is expected to
increase across the north, and many of these storms will likely be
dry. Southern Utah will see increasing chance of wet
thunderstorms on Sunday (though still mixing with a few dry
thunderstorms). The moisture is expected to linger through much of
next week, with daily convection expected with a mix of wet and
dry thunderstorms. Best chances for showers and thunderstorms will
gradually shift to southern Utah by the middle and later portion
of next week.

With the increase in moisture through early next week, a modest
increase in humidity is expected, especially for any areas that
receive wetting rains. Temperatures will climb a couple of degrees
once again late next week as the ridge, in a slightly weakened
state, moves back directly overhead.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Excessive Heat Warning until midnight MDT tonight for UTZ101>107-
     114>116-118>124-128>131.

     Red Flag Warning from noon today to 10 PM MDT this evening for
     UTZ492-493-495>498.

WY...None.
&&

ADeSmet/Cunningham

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Special weather statement, Jul 13, 1:57 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
157 PM MDT Sat Jul 13 2024

UTZ104-105-110-132030-
Salt Lake Valley UT-Northern Wasatch Front UT-Wasatch Mountains I-
80 North UT-
157 PM MDT Sat Jul 13 2024

...A strong thunderstorm will impact portions of southeastern Davis
and north central Salt Lake Counties through 230 PM MDT
...

At 156 PM MDT, Doppler radar was tracking a strong thunderstorm over
Salt Lake City International Airport, or over Salt Lake City, moving
northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Salt Lake City, West Valley City, Murray, Bountiful, Taylorsville,
South Salt Lake, North Salt Lake, Woods Cross, Kearns, Salt Lake City
International Airport, Magna, and Millcreek.

This includes the following highways...
 Interstate 15 between mile markers 300 and 315.
 Interstate 80 in Utah between mile markers 111 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4064 11190 4065 11210 4087 11206 4087 11186
TIME...MOT...LOC 1956Z 211DEG 12KT 4080 11196

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

HM
Special weather statement, Jul 13, 2:02 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
202 PM MDT Sat Jul 13 2024

UTZ104-105-110-132030-
Salt Lake Valley UT-Northern Wasatch Front UT-Wasatch Mountains I-
80 North UT-
202 PM MDT Sat Jul 13 2024

...A strong thunderstorm will impact portions of east central Davis
and north central Salt Lake Counties through 230 PM MDT
...

At 201 PM MDT, Doppler radar was tracking a strong thunderstorm over
West Bountiful, or near Bountiful, moving northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bountiful, Farmington, North Salt Lake, Centerville, Woods Cross, and
West Bountiful.

This includes Interstate 15 between mile markers 316 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4086 11185 4086 11209 4099 11207 4099 11180
TIME...MOT...LOC 2001Z 211DEG 12KT 4090 11194

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

HM
Local storm report, Jul 13, 2:03 PM MDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
203 PM MDT Sat Jul 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     Tstm Wnd Gst     1 NW Slc Intl Arpt      40.80N 111.99W
07/13/2024  M59 MPH          Salt Lake          UT   Other Federal

            Center Field Observation.

&&

CRK
Special weather statement, Jul 13, 2:14 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
214 PM MDT Sat Jul 13 2024

UTZ116-117-119-132100-
Sevier Valley UT-Central Mountains UT-
Eastern Juab/Millard Counties UT-
214 PM MDT Sat Jul 13 2024

...A strong thunderstorm will impact portions of eastern Millard and
north central Sevier Counties through 300 PM MDT
...

At 213 PM MDT, Doppler radar was tracking a strong thunderstorm near
Salina, or 11 miles northeast of Richfield, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Salina, Aurora, Redmond, Glenwood, and Sigurd.

This includes the following highways...
 Interstate 70 between mile markers 45 and 64.
 US Route 50 between mile markers 147 and 158.
 US Route 89 between mile markers 226 and 232.
 Utah Route 24 between mile markers 16 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3871 11182 3874 11201 3903 11208 3902 11167
TIME...MOT...LOC 2013Z 194DEG 15KT 3887 11192

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

HM
Special weather statement, Jul 13, 2:27 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
227 PM MDT Sat Jul 13 2024

UTZ122-125-132100-
Southwest Utah UT-Southern Mountains UT-
227 PM MDT Sat Jul 13 2024

...A strong thunderstorm will impact portions of central Iron County
through 300 PM MDT
...

At 226 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Cedar City, moving northwest at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cedar City, Newcastle, and Hamilton Fort.

This includes the following highways...
 Interstate 15 near mile marker 55.
 Utah Route 56 between mile markers 30 and 39, and between mile
markers 47 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3763 11310 3763 11356 3798 11372 3801 11316
TIME...MOT...LOC 2026Z 152DEG 14KT 3778 11338

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

HM

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:04 PM MDTSpecial Weather StatementSLCWashington41 min
Jul 12, 7:51 PM MDTSpecial Weather StatementSLCWeber39 min
Jul 13, 1:57 PM MDTSpecial Weather StatementSLCSalt Lake33 min
Jul 13, 2:02 PM MDTSpecial Weather StatementSLCDavis28 min
Jul 13, 2:14 PM MDTSpecial Weather StatementSLCSevier46 min
Jul 13, 2:27 PM MDTSpecial Weather StatementSLCIron33 min

Nearby

Red Flag Warnings in Utah, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.